# SDR CA100504009

- Difficulty date: May 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amrgen AA5
- Aircraft time: 3,840 hours
- Engine: Lyc O320E2D
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 402012505
- Condition: Damaged
- Part time: 1,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY BOX FOUND MISSING DRAIN TUBE.  CONSEQUENTLY, BATTERY ACID FROM THE BOX WAS DRAINING ONTO THE ENGINE MOUNT FRAME.  THIS CAUSED SIGNIFICANT CORROSION DAMAGE TO THE FRAME TUBE.
